"The U.S. Food and Drug Administration today warned five eye care providers to stop the misleading advertising and promotion of refractive lasers used in eye surgery procedures such as LASIK. The FDA found that the providers’ advertisements "...
In the days following EYLEA administration, patients are at risk of developing endophthalmitis or retinal detachment. If the eye becomes red, sensitive to light, painful, or develops a change in vision, the patient should seek immediate care from an ophthalmologist [see WARNINGS AND PRECAUTIONS].
Patients may experience temporary visual disturbances after an intravitreal injection with EYLEA and the associated eye examinations [see ADVERSE REACTIONS]. Patients should be advised not to drive or use machinery until visual function has recovered sufficiently.
Last reviewed on RxList: 10/10/2012
This monograph has been modified to include the generic and brand name in many instances.
Additional Eylea Information
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Get breaking medical news.